# SDR DHL9971220C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING NR 6 SPOILER PANEL UPPER SURFACE AREA DELAMINATED AND HOLES DRILLED.  INSTALLED BONDED REPAIR PER SRM 51-40-6, 16 X 11.
